# SDR USAA051576

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33621
- Condition: Corroded
- Location: Fr 32 Y1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FS 32 Y1959.  MODIFIED PART INSTALED PER TR 53-02-01, DEFECT SIZE: 4" BY 16".
